68.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen

4 REPLIES 4
Twiggy75
Member

Re: Tamoxifen

I've been on tamoxifen since Sept 2020 and I would say I now definitely need to pee more often and the urge is definitely stronger than prior to taking the drug so I would say it definitely affects your bladder. I try to drink more water to make sure my urine doesn't become to concentrated and cause unnecessary infections as I think you are more prone to these on tamoxifen aswell, I think its probably just another menopause symptom to add to all the rest...oh the joys!! Lol 😆 

dollymixture
Member

Re: Tamoxifen

I started Tamoxifen in August and 6 weeks later I had started having a similar issue. I’m not sure if it was related to Tamoxifen but I’m a member of a Tamoxifen group on Facebook and urinary problems seem to be fairly common. I went to my GP who tested me for an infection which came back negative. I was then put on pills for an overactive bladder which started to resolve things after being on them for a month. I’ve now been off the overactive bladder tablets for a few weeks and I haven’t had any issues.

Evie-S
Community Champion

Re: Tamoxifen

Hi Sryan14 - I’m sorry you are having issues. This may sound a daft question - but have you ruled out cystitis? I think Seabreeze’s suggestion to try taking Tamoxifen in the morning is a good idea. I’ve been on it about 3.5 years and take mine in the eve in the hope that I can sleep through any side effects - but if the side effects are keeping you awake it’s time to experiment or to get some medical advice as it could be just a coincidence that the problems started at the same time as taking Tamoxifen. I really hope you find an answer. Sending hugs, Evie xx

 

Seabreeze
Member

Re: Tamoxifen

Hi Sryan14,

Firstly well done for starting to take Tamoxifen. In my 6 years posting on the forum I don't recollect hearing of it causing anyone to feel the need to go for a pee more often (although I may have missed that)! Is there anything else you've changed about your routine or dietary intake (things like those dissolvable fizzy vitamin tablets in water have that effect on me). Or have you changed any body or clothes washing soaps (or wipes), which can cause increased sensitivity or stinging and make you feel like you need to go?

You could try switching to taking the Tamoxifen in the morning to see if you still get the need? That may be the easiest way to work out if it's somehow linked to the Tamoxifen? Plus if it does turn out to be linked it might be easier to manage during the day? 

If it continues to be an issue it might be worth contacting your GP, or even having a discussion with a pharmacist. You could also call the BCN nurse on the number above and ask if they've heard of other women experiencing this. The headaches may well be linked to dehydration and/or not sleeping properly if you are having to repeatedly get up at night.

At the risk of a terrible pun, I hope you get to the bottom of it, or that the issue subsides.

X Seabreeze     

Sryan14
Member

Tamoxifen

Hi

ive recently started tamoxifen( day 9) all fine so far- I’m taking it before bed- however I cannot stop going to the toilet and just wondered if anyone else found this? I go and instantly feel the need to go again, it’s driving me crazy. It’s putting me off drinking too much as I’m fed up being in the loo. I’m also feeling very bloated and uncomfortable as if I’m bursting to go pee. 
This has only come on this week so I’m guessing it’s caused by the tablet but just find it so strange and I know it’s going to start getting me down. I’m having headaches as well and now that im trying to not to drink as much this won’t help! 
😞